# SDR IPXA2M72019

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Engine: Pwa PW4460
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8148902
- Part serial: F31264
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, LEVEL 1 ENGINE 2 FADEC WARNING.  REPLACED NR 2 ENGINE 2.5 BLEED VALVE ACTUATOR IAW AMM75-32-01-4.
